# SDR SWAA2022041191003

- Difficulty date: April 5, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN FWD OF L/H OWE HATCH INOP. / [01] CONNECTED CONNECTORS D3670 AND 3672 AND PERFORMED GOOD OPS TEST OF EMERGENCY EXIT SIGN FWD OF L/H OWE HATCH PER AMM 33-51-01-960-801 STEP 2.C.(2).;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.
